MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE; ARCTIC SUN TEMPERATURE CABLE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE; ARCTIC SUN TEMPERATURE CABLE
Catalog Number 735-02
Medical Device Problem Codes Failure to Sense (1559); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient temperature was not registering correctly on arctic sun device.Axillary & oral 36.8c esophageal reading 36.9c on monitor, but 33.5c on the arctic sun device.Had them check cable connections and no change noted.When flex cable the temperature jumped 2+ degrees.Advised to swap out temperature in cable.Contact biomed if they don't have another one on the floor.
 
Event or Problem Description
It was reported that the patient temperature was not registering correctly on arctic sun device.Axillary & oral 36.8c esophageal reading 36.9c on monitor, but 33.5c on the arctic sun device.Had them check cable connections and no change noted.When flex cable the temperature jumped 2+ degrees.Advised to swap out temperature in cable.Contact biomed if they don't have another one on the floor.Per follow up information received via phone on 30jun2025, spoke with nurse who confirmed they exchanged the cable for another nellcor cable.The original cable was disposed of without evaluation.No further issues after cable exchange.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is a failed temperature cable.A dhr is not required as the lot number is unknown.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.Correction: d, g.Udi format updated with available product information per gudid.H11: section a through f the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
Investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE
Common Device Name
ARCTIC SUN TEMPERATURE CABLE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22187002
Report Number1018233-2025-04436
Device Sequence Number12888229
Product Code DWJ
UDI-Device Identifier00801741080296
UDI-Public(01)00801741080296
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number735-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer07/01/2025
07/02/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/02/2025
07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown